# SDR DL72S981268

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS LOOSE .25 INCH CRACK IN DORSAL FIN OUTER SKIN RT SIDE BELOW PANEL 9516.  REPAIR PER M/M 54-30-0 FIG 801.
